# SDR GTIA2017061001985

- Difficulty date: June 10, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 41,313 hours, 19,361 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 41,313 hours, 19,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD TE FLAP HAS A HOLE ,25MM X 25MM ON UPPER & LOWER SKINS & CORE.   REPAIR IAW EO 5752-1728 AND SRM 57-52-00-300-016.
